# SDR C2XA10SH300

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 26,748 hours, 19,965 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK ANGLE SUPPORT CLIP CRACKED IN PYLON AT FRAME 73 STRINGER 8R.  MAINTENANCE REMOVED AND INSTALLED NEW FABRICATED ANGLE SUPPORT CLIP IN PYLON AT FRAME 72-74 STRINGER 8R IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
